MathSciNet Relay Station
MathSciNet bibliographic data
MR2084090 43A07
Miao, Tianxuan Characterizations of elements with compact support in the dual spaces of $A\sb p(G)$-modules of $PM\sb p(G)$. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3671–3678 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement